Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
Pain reliever/fever reducer. Ages 6-11. Aspirin free. Ibuprofen free. 160 mg each. Quality guaranteed. This TopCare product is laboratory tested to guarantee its highest quality.
Active Ingredient (In Each Tablet): Acetaminophen (160 mg). Inactive Ingredients: Citric Acid, Crospovidone, D&C Red 27, D&C Red 30, Dextrose, Ethylcellulose, FD&C Blue 1, Flavors, Magnesium Stearate, Mannitol, Stearic Acid, Sucralose.
Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Tamper Evident: Do not use if blister units are broken or show signs of tampering.
Do not exceed recommended dose. Find right dose on the chart below. If possible, use weight to dose; otherwise, use age. Dissolve in mouth or chew before swallowing. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Weight (lb): Under 48, age (yr) - under 6, tablets = ask a doctor. Weight (lb): 48-59, age (yr) - 6-8, tablets = 2. Weight (lb): 60-71, age (yr) - 9-10, tablets = 2 1/2. Weight (lb): 72-95, age (yr) - 11, tablets = 3. Weight (lb): 96 and over, age (yr) - 12, tablets = 4. Store between 69-77 degrees F (20-25 degrees C). Avoid high humidity.
Please wait a moment while your list is transferred. Prices displayed in Instacart are increased to cover the cost of shopping your order.
You must have at least one item on your Shopping List to use Personal Shopping.